MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901050
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a zero tip basket device during a percutaneous coronary intervention (pci) procedure.During the procedure, the entire basket break and detached.Reportedly, it was retrieved using another basket.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0501 captures the reportable event of basket detachment.Impact code f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
It was reported that a zero tip basket device during a retrograde intrarenal surgery (rirs) procedure.During the procedure, the entire basket break and detached.Reportedly, it was retrieved using another basket.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0501 captures the reportable event of basket detachment.Impact code f23 captures the reportable event of unexpected medical intervention.Block h11: investigation results: the returned zero tip basket was analyzed, and it was noted that the handle returned in good conditions.It was also noted that the basket returned detached from the sheath.Microscopic examination was performed under magnification, and it was noticed that the sheath was buckled in the middle section of the device.With all the available information, boston scientific concludes that the reported event of was confirmed.However, the investigation findings did not lead to a clear conclusion about the cause of this problem.Additionally, the manufacturing process, includes different inspections to ensure that all finished devices meet specifications.Since the device was received already open, it is not possible to determine if the problem was caused due to incorrect use of the product.All the information gathered demonstrates that the cause of the event was not manufacturing related.The observed findings of sheath bucked in the device could be related to handling and manipulation of the device during procedure; it is probable that an excess of force applied to the device such as operational factors during their use could lead to this condition.Taking all available information into consideration an investigation conclusion code of cause linked to device but unable to trace more specifically was assigned to this investigation since the findings do not lead to a clear conclusion about the cause of the reported adverse event.

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24184914
Report Number2124215-2026-04555
Device Sequence Number13142702
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale